# SDR ASAA2015092513198

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 11,491 hours, 3,695 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Meter
- Condition: False Indication
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY AMPERAGE SHOWS +2 AMPS FOR OVER 6 HRS VOLTS ARE NORMAL.  ACFT GROUNDED.  ACCOMPLISHED MAIN BATTERY TEST IAW TASK 24-31-11-400-802-002 WITH NO DISCREPANCIES NOTED.
